# SDR ABXA20141013330

- Difficulty date: October 13, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Part number: 114T02320
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR UPPER CHORD CORRODED ABOVE NR 8 SLAT TAI TELESCOPING DUCT.  REPAIRED CORROSION ON UPPER SPLICE PLATE IAW REA B657-61236.  L2 CORROSION, PN 114T023-20, PART NAME SKIN SPLICE, SN NSN, LOCATION WS 450 TO 464.  ACFT WAS GNDED.
